# SDR S9BA200700025

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6*
- Aircraft serial: 620
- Aircraft time: 38,206 hours, 80,555 cycles
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: 13000
- Part serial: 13055
- Condition: Torn
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LT FLOAT ABOVE WATER LINE.  THE HOLE WAS LOCATED BETWEEN BAYS 4 AND 5 LT FLOAT OB.  AIRCRAFT WAS FERRIED FROM SPB TO SSB.  REMOVED AND REPLACED FLOAT ASSY IAW SBA WC 32.01
